# SDR DXTA2025110705582

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 7,777 hours, 6,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT MAIN ENTRANCE NOT ILLUMINATED WHEN EMERGENCY LIGHTING IS ACTIVATED.  RESEATED SOCKET. OPS CHECK GOOD. IAW EMB505 AMM 33-52-13
